Skip to Main content Skip to Navigation
Journal articles

On the kth Eigenvalues of Trees with Perfect Matchings

Résumé : Résumé comportant des formules mathématiques, disponible sur le ficher pdf / Abstract with mathematical formulas, available on pdf file.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.inria.fr/hal-00965318
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, March 26, 2014 - 3:49:02 PM
Last modification on : Wednesday, November 29, 2017 - 10:26:19 AM
Long-term archiving on: : Thursday, June 26, 2014 - 10:46:57 AM

File

484-2653-2-PB.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

An Chang, Wai Chee Shiu. On the kth Eigenvalues of Trees with Perfect Matchings. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2007, Vol. 9 no. 1 (1), pp.321--331. ⟨10.46298/dmtcs.409⟩. ⟨hal-00965318⟩

Share

Metrics

Record views

55

Files downloads

795